Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 243, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 1, 2013, 8:26 PM CDT for Ashley County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 8:26 PM CDT (01:26 UTC)
- Expired
- Jun 1, 2013, 9:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 183 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3595 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS54 KJAN 020126
SVRJAN
ARC003-020215-
/O.NEW.KJAN.SV.W.0243.130602T0126Z-130602T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...HAMBURG...CROSSETT...
* UNTIL 915 PM CDT
* AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF SNYDER TO
6 MILES WEST OF WEST CROSSETT MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST CROSSETT BY 835 PM CDT...
NORTH CROSSETT AND CROSSETT BY 840 PM CDT...
HAMBURG BY 845 PM CDT...
SNYDER BY 850 PM CDT...
BERLIN AND MONTROSE BY 900 PM CDT...
PORTLAND BY 910 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3322 9211 3321 9209 3323 9210 3331 9201
3331 9198 3335 9200 3341 9195 3339 9146
3308 9146 3305 9150 3304 9211 3308 9214
3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0126Z 269DEG 30KT 3340 9167 3315 9210
$$
BK1 follow-up statement
862
WWUS54 KJAN 020204
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT JUN 1 2013
ARC003-020215-
/O.CON.KJAN.SV.W.0243.000000T0000Z-130602T0215Z/
ASHLEY AR-
904 PM CDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR ASHLEY COUNTY...
AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONTROSE TO BERLIN MOVING EAST AT
30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILMOT AND PARKDALE BY 915 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3322 9211 3321 9209 3323 9210 3329 9200
3339 9163 3339 9149 3339 9146 3308 9146
3305 9150 3304 9211 3308 9214 3315 9211
3316 9214 3319 9214
TIME...MOT...LOC 0204Z 269DEG 30KT 3333 9145 3308 9167
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:00 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 1, 4:00 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT SAT JUN 1 2013 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...OVERALL THE POTENTIAL FOR SEVERE WEATHER HAS LOWERED THIS AFTERNOON. REGIONAL RADARS HAVE THE LEADING EDGE OF A WEAKENING BAND OF STORMS ALONG AN OUTFLOW BOUNDARY SPREADING EAST AND SOUTH ALONG THE HIGHWAY 82 CORRIDOR. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG THIS BOUNDARY WHICH SHOULD STALL NORTH OF INTERSTATE 20. SOUTH OF THIS BOUNDARY OUR WARM MOIST UNSTABLE AIRMASS WILL RESIDE THIS AFTERNOON AND EVENING BUT INSTABILITY WILL WAIN WITH THE LOSS OF DAYTIME HEATING. SHEAR IS WEAKER THE FARTHER SOUTH IN OUR CWA. THE UPDATED LOCAL WET MICROBURST CHECKLIST FROM THE 18Z JAN SOUNDING SHOWED LOWER POTENTIAL THAN THIS MORNING AND LESS LOW LEVEL FLOW. SO FOR TONIGHT...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A SHORTWAVE SWINGING EAST OVER THE OZARKS IN THE BASE OF THE UPPER LEVEL TROUGH THAT WILL MOVE ACROSS OUR CWA TONIGHT AND SUPPORT A COLD FRONT. THIS COLD FRONT WILL ENTER OUR NW MOST ZONES BY MIDNIGHT AND BE NEAR THE NATCHEZ TRACE BY SUNRISE AND EXIT OUR SE ZONES SUNDAY EVENING. ALONG AND JUST AHEAD OF THE FRONT...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. A BRIEF TORNADO CANNOT BE RULED OUT. THE AREA ALONG THE HIGHWAY 82 CORRIDOR WILL BE STABILIZED BY THE EARLIER CONVECTION ALONG THE OUTFLOW BOUNDARY AND OVERALL INSTABILITY WILL BE DECREASED BY THE TIME THE FRONT ARRIVES. THE AREA THAT WILL SEE THE GREATEST CHANCE FOR STRONG TO SEVERE STORMS THIS EVENING WILL BE OUR NE LOUISIANA PARISHES INTO WEST CENTRAL MISSISSIPPI. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE SUNDAY ALONG AND AHEAD OF THE COLD FRONT BY AFTERNOON AND THAT AREA SHOULD BE SOUTHEAST OF THE NATCHEZ TRACE. WIND AND HAIL WILL REMAIN THE MAIN THREATS. A DRIER AIRMASS AND SURFACE RIDGING FROM THE NORTHERN PLAINS WILL MOVE OVER OUR CWA MONDAY IN THE WAKE OF THE FRONT. THIS SHOULD KNOCK MORNING LOWS BACK INTO THE LOW TO MID 60S AT MOST LOCATIONS FOR MONDAY AND TUESDAY MORNINGS. DAYTIME HIGHS WILL BE A FEW DEGREES BELOW NORMAL SUNDAY AND MONDAY BUT STILL IN THE 80S. /22/ .LONG TERM...TUESDAY THROUGH NEXT SATURDAY...GFS/ECMWF IN PRETTY GOOD AGREEMENT ON PATTERN IN MEDIUM RANGE. QUIETER WEATHER IN STORE FOR EARLY TO MID PART OF NEXT WEEK AS WEAK HIGH PRESSURE BUILDS INTO THE REGION IN WAKE OF COLD FRONT. MUCH DRIER AIR WILL OVERSPREAD THE AREA AS PW VALUES FALL TO WELL BELOW 1 INCH BY EARLY TUESDAY. WEAK MOISTURE RETURN LOOKS TO RESUME SOMETIME DURING THE LATTER HALF OF THE WEEK. HOW QUICKLY THIS HAPPENS WILL LIKELY BE TIED TO HOW MUCH DEVELOPMENT OCCURS WITH A WARM CORE SYSTEM MODELS HAVE BEEN TRYING TO BRING OUT OF A FESTERING AREA OF CONVECTION OVER THE SOUTHERN GULF OF MEXICO DURING THIS TIME PERIOD. A STRONGER LOW ON THE CURRENTLY FORECAST TRACK TOWARD THE FL PENINSULA WOULD LIKELY TO DEEPER/STRONGER NORTHERLY FLOW ACROSS OUR AREA...RESULTING IN A SLOWER RETURN IN MOISTURE AND PRECIP CHANCES. OBVIOUSLY A WEAKER LOW SHOULD HAVE THE OPPOSITE IMPACT. FOR NOW WILL ACCEPT GRADUAL RETURN/INCREASE OF POPS TO THE REGION THU THROUGH SAT. WITH WNW FLOW ALOFT COULD SEE SOME MORE ORGANIZED MCS ACTIVITY TRY TO PUSH OUR WAY AT TIMES...AND BECAUSE OF THIS WILL NOT COMPLETELY LIMIT PRECIP CHANCES TO AFTERNOON/EVENING. AS FAR AS TEMPERATURES...GUIDANCE TEMPS LOOKED REASONABLE AND WERE ACCEPTED. AS MOISTURE GRADUALLY INCREASES MINIMUM TEMPS WILL BE ON THE INCREASE FROM LOWEST READINGS AROUND 60 TUE MORNING. MAXES WILL GENERALLY RANGE FROM 85 TO 90 THROUGH THE PERIOD. /AEG/ && .AVIATION...LINE OF +TSRA AND GUSTY WINDS PUSHING THROUGH HWY-82 CORRIDOR HAS IMPACTED KGLH/KGWO OVER PAST HOUR WITH IFR CONDS AS VIS DROPS TO 1SM AT TIMES IN HEAVY DOWNPOURS. WINDS HAVE ALSO GUSTED TO 35 KT FROM THE NW WITH THIS COMPLEX. THE COMPLEX WILL IMPACT KGTR 2045-2145Z WITH SIMILAR IFR CONDS. THIS COMPLEX WL STAY NORTH OF CNTRL TAF SITES BUT SCATTERED AIRMASS SHRA/TSRA ARE ONGOING ACROSS THE REST OF THE REGION WITH SITES GENERALLY VFR. AIRMASS TSRA WILL DIMINISH THROUGH 02/02Z BUT COLD FRONT WILL MOVE INTO REGION LATE TONIGHT THROUGH SUNDAY AND ALLOW FOR MORE SHRA/TSRA TO DEVELOP. HAVE PLACED VCTS/SH DUE TO LOW TIMING CONFIDENCE. MVFR/IFR CONDS RETURN OVRNGT AND WILL REMAIN IN PLACE AS FRONT SLOWLY MOVES THROUGH ON SUNDAY. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 85 64 84 / 64 59 17 5 MERIDIAN 71 86 64 86 / 54 60 34 8 VICKSBURG 71 84 61 85 / 82 28 12 4 HATTIESBURG 72 89 68 88 / 29 60 29 11 NATCHEZ 72 84 63 85 / 39 43 14 3 GREENVILLE 70 82 61 82 / 82 19 9 4 GREENWOOD 70 83 60 82 / 84 27 13 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/AEG/ALLEN
Hazardous weather outlook, Jun 1, 2:39 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 239 PM CDT SAT JUN 1 2013 LAZ007>009-015-016-023>026-MSZ040>042-047-021945- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- WARREN- 239 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES INTO AN UNSTABLE AIRMASS. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. A TORNADO CAN NOT BE RULED OUT IN THIS AREA BUT THE TORNADO RISK IS LOW. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. STRONG TO SEVERE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY THROUGH THE EARLY MORNING HOURS SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. ARZ074-075-MSZ018-019-025>037-021945- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA- 239 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG THUNDERSTORMS ORIENTED ALONG AN A LINE MOVING THROUGH THIS AREA THIS AFTERNOON COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. THESE STORMS WILL WANE IN INTENSITY THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. MSZ038-039-043>046-048>066-072>074-021945- WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 239 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL...EAST AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AHEAD OF A COLD FRONT PUSHING THROUGH THE REGION INTO AN UNSTABLE AIRMASS ALONG AND SOUTH OF THE NATCHEZ TRACE CORRIDOR. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. STORMS WILL SHIFT WEST TO EAST WITH THE FRONT AND MOVE OUT OF EASTERN MISSISSIPPI BY LATE SUNDAY AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jun 1, 3:41 PM CDT, 4 hours 45 minutes before
MSZ058-012110-
CLARKE MS-
341 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT SAT JUN 1 2013
...STRONG THUNDERSTORM MOVING INTO SOUTHERN CLARKE COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED 12 MILES SOUTHWEST OF CRANDALL
AT 341PM CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3199 8846 3189 8847 3185 8863 3183 8879
3185 8882 3211 8858 3200 8845
TIME...MOT...LOC 2041Z 222DEG 15KT 3186 8867
BYBSpecial weather statement, Jun 1, 4:13 PM CDT, 4 hours 13 minutes before
MSZ030-031-012145-
LOWNDES MS-CLAY MS-
413 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SAT JUN 1 2013
...A LINE OF GUSTY STORMS MOVING THROUGH COLUMBUS AREA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM 7 MILES NORTHEAST OF CALEDONIA TO 10 MILES
WEST OF CRAWFORD AT 413 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN CLAY AND LOWNDES COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3329 8830 3329 8867 3349 8866 3367 8847
3367 8843 3370 8840 3369 8837 3375 8832
3375 8825 3374 8824 3368 8825
TIME...MOT...LOC 2113Z 285DEG 24KT 3376 8824 3327 8877
BYBSpecial weather statement, Jun 1, 4:42 PM CDT, 3 hours 44 minutes before
MSZ052-058-012210-
LAUDERDALE MS-CLARKE MS-
442 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT SAT JUN 1 2013
...STRONG STORMS MOVING NORTHEAST THROUGH NORTHERN CLARKE AND INTO
SOUTHEASTERN LAUDERDALE COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER SNELL AT 442 PM
CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3237 8841 3231 8842 3225 8842 3224 8843
3209 8844 3209 8845 3216 8861 3242 8841
3242 8840 3238 8840
TIME...MOT...LOC 2142Z 208DEG 14KT 3220 8847
BYBSpecial weather statement, Jun 1, 5:10 PM CDT, 3 hours 16 minutes before
MSZ038-039-045-046-012310-
WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS-
510 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT SAT JUN 1 2013
...LINE OF GUSTY THUNDERSTORMS MOVING THROUGH EAST CENTRAL PORTIONS
OF MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 7 MILES EAST OF
PRAIRIE POINT TO 3 MILES WEST OF PHILADELPHIA AT 510 PM CDT...MOVING
SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN KEMPER...NESHOBA...SOUTHERN NOXUBEE AND SOUTHEASTERN
WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3258 8839 3258 8900 3277 8932 3280 8930
3301 8870 3323 8832 3322 8830
TIME...MOT...LOC 2210Z 305DEG 23KT 3315 8826 3296 8861
3276 8915
BYBSpecial weather statement, Jun 1, 5:34 PM CDT, 2 hours 52 minutes before
MSZ057-066-012305- JONES MS-JASPER MS- 534 PM CDT SAT JUN 1 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 534 PM CDT SAT JUN 1 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MOSS AT 534 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN JASPER AND NORTH CENTRAL JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3202 8912 3193 8891 3167 8908 3180 8930 TIME...MOT...LOC 2234Z 221DEG 25KT 3181 8916 JC
Special weather statement, Jun 1, 8:11 PM CDT, 15 minutes before
ARZ074-020140-
ASHLEY AR-
811 PM CDT SAT JUN 1 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT SAT JUN 1 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES NORTH OF
FOUNTAIN HILL TO 10 MILES NORTHWEST OF WEST CROSSETT AT 812 PM CDT...
MOVING EAST AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3321 9209 3323 9210 3328 9204 3331 9198
3335 9200 3337 9197 3339 9200 3341 9199
3340 9155 3314 9185 3314 9212 3315 9211
3316 9214 3321 9214
TIME...MOT...LOC 0112Z 269DEG 25KT 3346 9182 3320 9214
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:11 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
| Jun 1, 9:11 PM CDT | Special Weather Statement | JAN | Chicot | 29 min |
| Jun 1, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.